Estimations of the $L_p$-norms of mesh functions in the limiting cases
Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1652-1663
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_9_a13,
author = {Yu. I. Mokin},
title = {Estimations of the $L_p$-norms of mesh functions in the limiting cases},
journal = {Differencialʹnye uravneni\^a},
pages = {1652--1663},
year = {1975},
volume = {11},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_9_a13/}
}
Yu. I. Mokin. Estimations of the $L_p$-norms of mesh functions in the limiting cases. Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1652-1663. http://geodesic.mathdoc.fr/item/DE_1975_11_9_a13/